# SDR AALA20072339

- Difficulty date: November 30, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Condition: Inoperative
- Location: Rudder System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T377/30NOV - BOTH NUMBER ONE AND TWO RUDDER SYSTEM FAILURE DURING CLIMB.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE AND TWO FEEL LIMITATION COMPUTERS, NUMBER ONE AND TWO SLAT FLAT CONTROL COMPUTERS, AND NUMBER ONE AND TWO FAULT WARNING CONTROL SYSTEM AND VARIABLE STOP ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
